Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
Oscillatority of nonlinear systems with static feedback. / Efimov, Denis V.; Fradkov, Alexander L.
в: SIAM Journal on Control and Optimization, Том 48, № 2, 2009, стр. 618-640.Результаты исследований: Научные публикации в периодических изданиях › статья › Рецензирование
}
TY - JOUR
T1 - Oscillatority of nonlinear systems with static feedback
AU - Efimov, Denis V.
AU - Fradkov, Alexander L.
PY - 2009
Y1 - 2009
N2 - New Lyapunov-like conditions for oscillatority of dynamical systems in the sense of Yakubovich are proposed. Unlike previous results these conditions are applicable to nonlinear systems and allow for consideration of nonperiodic, e.g., chaotic modes. Upper and lower bounds for oscillations amplitude are obtained. The relation between the oscillatority bounds and excitability indices for the systems with the input are established. Control design procedure providing nonlinear systems with oscillatority property is proposed. Examples illustrating proposed results for Van der Pol system, Lorenz system, and Hindmarsh-Rose neuron model as well as computer simulation results are given.
AB - New Lyapunov-like conditions for oscillatority of dynamical systems in the sense of Yakubovich are proposed. Unlike previous results these conditions are applicable to nonlinear systems and allow for consideration of nonperiodic, e.g., chaotic modes. Upper and lower bounds for oscillations amplitude are obtained. The relation between the oscillatority bounds and excitability indices for the systems with the input are established. Control design procedure providing nonlinear systems with oscillatority property is proposed. Examples illustrating proposed results for Van der Pol system, Lorenz system, and Hindmarsh-Rose neuron model as well as computer simulation results are given.
KW - Analysis of oscillations
KW - Control of oscillations
UR - http://www.scopus.com/inward/record.url?scp=60649101588&partnerID=8YFLogxK
U2 - 10.1137/070706963
DO - 10.1137/070706963
M3 - Article
AN - SCOPUS:60649101588
VL - 48
SP - 618
EP - 640
JO - SIAM Journal on Control and Optimization
JF - SIAM Journal on Control and Optimization
SN - 0363-0129
IS - 2
ER -
ID: 87379202